# SDR DALA1130319866

- Difficulty date: April 29, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FRAME 1151 AFT SIDE SHEAR TIE HAS CORROSION BETWEEN LONG 30 AND L29R.  REMOVED CORR ORIG MAT .050 IAW DC-9 SRM 53-13-3, REMOVED .020, REMAINING .030. OUT OF LIMITS IAW DC9 SRM 53-01. MAT FOR REPAIR .063 7075-T6 AND .050 7075-T6.  CUT OUT DAMAGED AREA 8".  FABBED AND INSTALLED REPAIR IAW DC-9 SRM 53-03 FIG 3, 51-10-3.  WEIGHED REPAIR PARTS 32G TOOL #H9573 20 SEP 11 RIZ 117260 29 APR 11 P-245.
